# SDR SWAA2025102025244

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 31,198 hours, 15,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH OB EMERGENCY FLASHLIGHT INOP.   R & R THE EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00.
